at our hopsital we use the 4000 mark for tylenol..it is protocol...someone who is used to tons of tylenol like me....is different that someone who is not...the liver does adjust ...i often thought my liver must be made of concrete...one of the first signs of too much tylenol is nausea but hydro can cause that as well...best thing is not to take other peoples meds and take them as prescribed by ur own doctor
i've taken about 20 vicodin es in a 24 hour period and remain in good health
There is controversy over whether a 4,000mg or a 5,000mg dose is toxic with acetominophen ....... neither will do your liver any good. I am currently trying to deal with a failing liver and its no fun at all..........be good to yours, please.
No you did not overdose. Those 7.5's have A LOT of acetaminophen So be careful with those. I wouldn't take more than 2 per day, and not for more than a week. If your still in pain......I would see your doctor. If you can avoid these pills at all cost, please do. Or you next post will be.......I can't stop taking these pills.....it all started with my b/f getting his tooth pulled, my back was hurting I started taking them and the rest is history.
Please be Very Careful. These pills can become Very addictive After only 1 week.
Everything that Joanne said is true. to be on the safe side i would definetly not take anymore tonight and call your doctor in the morning if you are having that much pain.
None of us would be able to answer if you overdosed from the forum... nor can we determine the amount you would be rx'd...you could google it or possibly go to the ER if you think you have OD'd. It really isn't a good idea to take others RX's. (not saying none of us have ever done it by any means just trying to give you sound advice)